# SDR USAA030164

- Difficulty date: July 31, 2003
- Submitted: September 30, 2003
- Operation: Air carrier
- Aircraft: N420US
- Make and model: Boeing 737401
- Aircraft serial: 23987
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Part time: 40,913 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FITTING CORRODED .125 INCH AREA, 2 INCHES AROUND FITTING, BOTH SIDES, BS 685 LT MLG SIDE STRUT FITTING.  REMOVED BUSHINGS, MACHINED FACES AND BORE OF LUG AND INSTALLED NEW BUSHINGS PER EA 76728. (M)
